# SDR MALA040482

- Difficulty date: July 9, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW O2 LEAKED DOWN INFLIGHT.  MAINTENANCE TIGHTENED NUT ON BOTTLE.  ALL CHECKS GOOD.
